ON THE TOPOLOGY OF THE HENON MAP

G DALESSANDRO, P GRASSBERGER, S ISOLA, A POLITI

Research output: Contribution to journalArticle

41 Citations (Scopus)
Original languageEnglish
Pages (from-to)5285-5294
Number of pages10
JournalJournal of Physics A: Mathematical and General
Volume23
Issue number22
Publication statusPublished - 21 Nov 1990

Cite this

DALESSANDRO, G., GRASSBERGER, P., ISOLA, S., & POLITI, A. (1990). ON THE TOPOLOGY OF THE HENON MAP. Journal of Physics A: Mathematical and General, 23(22), 5285-5294.